MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB12, 5X100 KII SH BLD ZTHR DP 10/BX; GCJ

APPLIED MEDICAL RESOURCES CTB12, 5X100 KII SH BLD ZTHR DP 10/BX; GCJ
Model Number CTB12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complaint's experience of a fractured cannula tip.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by an instrument used during the procedure that was not fully closed while passing through the cannula tip.Material degradation during the molding process could cause the part to be more prone to brittle fractures.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible process enhancements intended to further minimize the potential for this type of event to occur.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: ni.Event description: during a surgical procedure identification by operator of a sharp piece about 5mm in the patient's abdomen.Additional information received from territory manager on 11 january 2018: for the incident with the trocart there was a blue piece of the sleeve in the abdominal wall.The surgeon make his operation successfully but one nurse find this blue piece when they get out the trocart.Picture of the "sharp piece" is not available.Patient status: there was no patient injury.

Brand Name
CTB12, 5X100 KII SH BLD ZTHR DP 10/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7214271
Report Number2027111-2018-00031
Device Sequence Number19138164
Product Code GCJ
UDI-Device Identifier00607915123529
UDI-Public(01)00607915123529(17)200705(30)01(10)1300224
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2020
Device Model NumberCTB12
Device Catalogue Number101413701
Device Lot Number1300224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2017
Initial Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1